Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 196060, 6 pages
http://dx.doi.org/10.1155/2015/196060
Research Article

Some Basic Properties of Certain New Subclass of Meromorphic Functions

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China
2School of Mathematics and Computing Science, Hunan First Normal University, Changsha, Hunan 410205, China

Received 13 December 2014; Accepted 11 February 2015

Academic Editor: Giuseppe Marino

Copyright © 2015 Lei Shi and Zhi-Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-G. Wang, Y. Sun, and Z.-H. Zhang, “Certain classes of meromorphic multivalent functions,” Computers & Mathematics with Applications, vol. 58, no. 7, pp. 1408–1417, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. Z. Nehari and E. Netanyahu, “On the coefficients of meromorphic schlicht functions,” Proceedings of the American Mathematical Society, vol. 8, pp. 15–23, 1957. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. M. Ali and V. Ravichandran, “Classes of meromorphic α-convex functions,” Taiwanese Journal of Mathematics, vol. 14, no. 4, pp. 1479–1490, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. K. Aouf and A. O. Mostafa, “On partial sums of certain meromophic p-valent functions,” Mathematical and Computer Modelling, vol. 50, no. 9-10, pp. 1325–1331, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Cãtaş, “Some simple criteria of starlikeness for meromorphic functions,” Filomat, vol. 22, no. 2, pp. 109–113, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Dziok, “Classes of meromorphic functions associated with conic regions,” Acta Mathematica Scientia, vol. 32, no. 2, pp. 765–774, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Dziok, “Classes of multivalent analytic and meromorphic functions with two fixed points,” Fixed Point Theory and Applications, vol. 2013, article 86, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. V. Ravichandran, C. Selvaraj, and R. Rajalaksmi, “Sufficient conditions for starlike functions of order α,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 5, article 81, 2002. View at Google Scholar
  10. M.-S. Liu, Y.-C. Zhu, and H. M. Srivastava, “Properties and characteristics of certain subclasses of starlike functions of order β,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 402–419, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Singh and S. Gupta, “Starlikeness of analytic maps satisfying a differential inequality,” General Mathematics, vol. 18, no. 3, pp. 51–58, 2010. View at Google Scholar · View at MathSciNet
  12. Z.-G. Wang, X.-S. Yuan, and L. Shi, “Neighborhoods and partial sums of certain subclass of starlike functions,” Journal of Inequalities and Applications, vol. 2013, article 163, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z.-G. Wang, H. M. Srivastava, and S.-M. Yuan, “Some basic properties of certain subclasses of meromorphically starlike functions,” Journal of Inequalities and Applications, vol. 2014, article 29, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. S. Miller and P. T. Mocanu, “Differential subordinations and inequalities in the complex plane,” Journal of Differential Equations, vol. 67, no. 2, pp. 199–211, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus